Advertisement

Sample Percentiles and Order Statistics

  • Anirban DasGupta
Part of the Springer Texts in Statistics book series (STS)

Keywords

Order Statistic Regression Quantile Double Exponential Asymptotic Covariance Matrix Sample Quantile 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Bahadur, R.R. (1966). A note on quantiles in large samples, Ann. Math. Stat., 37, 577–580.CrossRefMathSciNetGoogle Scholar
  2. Bickel, P. (1967). Some contributions to the theory of order statistics, in Proceedings of the Fifth Berkeley Symposium on Mathematical Statistics and Probability, L. Le Cam and J. Neyman, (eds.), Vol. I, University of California Press, Berkeley, 575–591.Google Scholar
  3. DasGupta, A. and Haff, L. (2006). Asymptotic expansions for correlations between different measures of spread, J.Stat. Planning Infer., 136, 2197–2212.MATHCrossRefMathSciNetGoogle Scholar
  4. Ferguson, T.S. (1996). A Course in Large Sample Theory, Chapman and Hall, London.MATHGoogle Scholar
  5. Gastwirth, J. (1966). On robust procedures, J. Am. Stat. Assoc., 61, 929–948.MATHCrossRefMathSciNetGoogle Scholar
  6. Ghosh, J.K. (1971). A new proof of the Bahadur representation of quantiles and an application, Ann. Math. Stat., 42, 1957–1961.CrossRefGoogle Scholar
  7. Kiefer, J. (1967). On Bahadur’s representation of sample quantiles, Ann. Math. Stat., 38, 1323–1342.CrossRefMathSciNetGoogle Scholar
  8. Koenker, R. and Bassett, G. (1978). Regression quantiles, Econometrica, 46(1), 33–50.MATHCrossRefMathSciNetGoogle Scholar
  9. Ruppert, D. and Carroll, R. (1980). Trimmed least squares estimation in the linear model, J. Am. Stat. Assoc., 75(372), 828–838.MATHCrossRefMathSciNetGoogle Scholar
  10. Serfling, R. (1980). Approximation Theorems of Mathematical Statistics, John Wiley, New York.MATHGoogle Scholar
  11. Tong, Y.L. (1990). Probability Inequalities in Multivariate Distributions, Academic Press, New York.Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • Anirban DasGupta
    • 1
  1. 1.Department of StatisticsPurdue UniversityWest Lafayette

Personalised recommendations